# SDR AUS20031197

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly D2AF34C71
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Part number: 51184122
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR ELECTRICAL CIRCUIT DIODE FAILED.  INVESTIGATION FOUND POWER WAS BACK FEEDING FROM THE PRESS TO TEST CIRCUIT.
